Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fvez1

Member
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fvez1

  • Rank
    Junior Member
  1. ok i was on accutane . my face clear up then once summer started i started to get pimples again like lil ones on the sides of my timple and forhead. so i got to doc today and he tell me i have seborrheic dermatitis . that is why im breakin out wit pimples on my forehead and sides. so he gave me klavon and aclorate. has any had this before . someone shed some ligh on this thank you
  2. hello, i havent been at the board in about a year since takin accutane. i finished accutane around oct of 2003 of accutane and my skin was clear i would get a break out here and there but nothin big at start of summer i noticed i start breakin out again my acne has come back. i know have pimples on the side of my temple and alot of little ones on my forehead area. i still do get them on my nose area too. i thought i was done wit acne but know i dont know wut to do . i have a doctor appointment
  3. how long should i wait before i start the regimen. i been off accutane for about a month and all i do know if use cephil as face cleaner and i put mostiure on my face after i wash. i still im gettin pimples just not as much . i do get white head too. if anyone can help me let me know wut to do thanks. i was on accutane for 5 months. finish oct 18
  4. ive been off accutane for almost a month and im still getting pimples. i just dont get it. i thought accutane suppose to help get rid of pimples. i use on my face cephil and mositurer. what should i do , please someone help
  5. i have been off accutane for about 2 weeks now, but im still get like pimples small ones, but they dont stay around for long they go away quick but some come back . is this normal .please help
  6. ya i just finished accutane about a week ago and today i wake up wit two lil zit on my cheeks they are like almost gone now,but i was just wondering wut should i do know that im off accutane, i been using cephil and a face mostiure thanks vez
  7. i just got off accutane yesterday wut should ui do please responed
  8. what should i do after accutane, wut kind stuff should u i use on my face. thanks
  9. im on my last month of accutane and all my pimple are gone, but the only thing is my cheeks are red , is that normal and will it go away once i stop accutane
  10. the being breakout wasnt that bad, but ur first will get red and dry , if u dry by liuke second week that means it workin
  11. this is my last month on accutane. its been a long hard road but it almost over with, accutane is well worth it, the only side effect i had was dry skin n lipsand back pains, but its worth it .
  12. today i went to get my accutane n they gave me the gentric form of it called calvadi, i think that how u spell it, wut is the diffrence between gentric and non gentric
  13. im on accutane rite now and im fine im acutally very happy that my skin will be clear and finally im feelin happen abotu myself
  14. hello everyone i been on accutane almost a month now. i take 40mg twice a day and i was just wondering if i can take protein shakes after work out while on accutane. please let me know . thank you
  15. ok im accutane rite know and i need some help. wut would be a good soap to buy and like wut would be good to keep my face from bein dry. also for people who shave on accutane how is that workin out for u .?] thanks
×